On Metrizable Locally Homogeneous Connections in Dimension
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (2016)
- Volume: 55, Issue: 1, page 157-166
- ISSN: 0231-9721
Access Full Article
topAbstract
topHow to cite
topReferences
top- Arias-Marco, T., Kowalski, O., 10.1007/s00605-007-0494-0, . Monatsh. Math. 153 (2008), 1–18. (2008) Zbl1155.53009MR2366132DOI10.1007/s00605-007-0494-0
- Kobayashi, S., Nomizu, K., Foundations of Differential Geometry I, II, . Wiley-Intersc. Publ., New York, Chichester, Brisbane, Toronto, Singapore, 1991. (1991)
- Kowalski, O., Opozda, B., Vlášek, Z., 10.4064/cm-81-1-123-139, . Coll. Math. 81, 1 (1999), 123–139. (1999) Zbl0942.53019MR1716190DOI10.4064/cm-81-1-123-139
- Kowalski, O., Opozda, B., Vlášek, Z., 10.1007/s006050070041, . Monatsh. Math. 130 (2000), 109–125. (2000) Zbl0993.53008MR1767180DOI10.1007/s006050070041
- Kowalski, O., Opozda, B., Vlášek, Z., A classification of locally homogeneous connections on 2-dimensional manifolds vis group-theoretical approach, . CEJM 2, 1 (2004), 87–102. (2004) MR2041671
- Mikeš, J., Stepanova, E., Vanžurová, A., Differential Geometry of Special Mappings, . Palacký University, Olomouc, 2015. (2015) Zbl1337.53001MR3442960
- Mikeš, J., Vanžurová, A., Hinterleitner, I., Geodesic Mappings and Some Generalizations, . Palacký University, Olomouc, 2009. (2009) Zbl1222.53002MR2682926
- Olver, P. J., Equivalence, Invariants and Symmetry, . Cambridge Univ. Press, Cambridge, 1995. (1995) Zbl0837.58001MR1337276
- Opozda, B., 10.1016/j.difgeo.2004.03.005, . Diff. Geom. Appl. 21 (2004), 173–198. (2004) Zbl1063.53024MR2073824DOI10.1016/j.difgeo.2004.03.005
- Singer, I. M., 10.1002/cpa.3160130408, . Comm. Pure Appl. Math. 13 (1960), 685–697. (1960) Zbl0171.42503MR0131248DOI10.1002/cpa.3160130408
- Vanžurová, A., Žáčková, P., Metrization of linear connections, . Aplimat, J. of Applied Math. (Bratislava) 2, 1 (2009), 151–163. (2009)
- Vanžurová, A., Žáčková, P., Metrizability of connections on two-manifolds, . Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 48 (2009), 157–170. (2009) Zbl1195.53023MR2641956
- Vanžurová, A., On metrizability of locally homogeneous affine connections on 2-dimensional manifolds, . Arch. Math. (Brno) 49 (2013), 199–209. (2013) MR3159333
- Vanžurová, A., On metrizability of a class of 2-manifolds with linear connection, . Miskolc Math. Notes 14, 3 (2013), 311–317. (2013) Zbl1299.53034MR3144100